×

zbMATH — the first resource for mathematics

Sur une classe d’opérateurs elliptiques et dégénérés à plusieurs variables. (French) Zbl 0268.35037

MSC:
35J30 Higher-order elliptic equations
47F05 General theory of partial differential operators (should also be assigned at least one other classification number in Section 47-XX)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] BAOUENDI (M.S.) et GOULAOUIC (C.) . - Régularité et théorie spectrale pour une classe d’opérateurs elliptiques et dégénérés . - Arch. Rat. Méc. Anal. 34, n^\circ 5, 1969 , p. 361-379. MR 40 #3085 | Zbl 0185.34901 · Zbl 0185.34901 · doi:10.1007/BF00281438
[2] BAOUENDI (M.S.) et GOULAOUIC (C.) . - Régularité analytique et itérés d’opérateurs elliptiques dégénérés . Applications. - à paraître au Journal of Functional Analysis. Zbl 0243.35044 · Zbl 0243.35044 · doi:10.1016/0022-1236(72)90011-0
[3] BOERO (P.) et PAVEC (R.) . - Coercivité des formes sesquilinéaires intégro-différentielles dans des espaces de Sobolev avec poids . - C.R. Acad. Sci. Paris, t. 270, 1970 , p. 1416-1419. MR 41 #7260 | Zbl 0206.44802 · Zbl 0206.44802
[4] BOLLEY (P.) et CAMUS (J.) . - Sur une classe d’opérateurs elliptiques et dégénérés à une variable . - J. Math. pures et appl., t. 51, 1972 , p. 429-463. MR 49 #3322 | Zbl 0247.34070 · Zbl 0247.34070
[5] BOLLEY (P.) et CAMUS (J.) . - Sur une classe d’opérateurs elliptiques et dégénérés à une variable . - Publications des Séminaires de Mathématiques, Université de Rennes, Séminaire d’Analyse Fonctionnelle, Année 1971 - 1972 . · Zbl 0212.46701
[6] BOLLEY (P.) et CAMUS (J.) . - Sur certains problèmes aux limites, elliptiques et dégénérés . - C.R. Acad. Sci. Paris, t. 271, 1970 , p. 980-983. MR 43 #6776 | Zbl 0201.43001 · Zbl 0201.43001
[7] BOLLEY (P.) et CAMUS (J.) . - Une classification de problèmes elliptiques dégénérés à une ou plusieurs variables . - Exposé n^\circ 22, Séminaire Goulaouic-Schwartz, Ecole Polytechnique, Paris, 1970 - 1971 . Numdam | Zbl 0247.47043 · Zbl 0247.47043 · numdam:SEDP_1970-1971____A22_0 · eudml:111516
[8] FICHERA (G.) . - On a unified theory of boundary value problems for elliptic-parabolic equations of second order . Boundary value problems in differential equations.- Univ. of Wisconsin Press, Madison, 1960 , p. 97-120. MR 22 #2789 | Zbl 0122.33504 · Zbl 0122.33504
[9] GEYMONAT (G.) et GRISVARD (P.) . - Problemi ai limiti lineari ellitici negli spazi di Sobolev con peso . - Le Matematiche, Vol. XXII, Fasc. 2, 1967 . Zbl 0159.43701 · Zbl 0159.43701
[10] GLOUCHKO (V.P.) . - Travaux scientifiques de la Société Mathématique de Moscou . t. 23, 1970 , p. 113-173.
[11] GOUDJO (C.) . - Problèmes aux limites dans les espaces de Sobolev avec poids . - Thèse de 3ème cycle, Nice, 1970 . · Zbl 0189.41302
[12] HARDY , LITTLEWOOD et POLYA . - Inequalities . - Cambridge University Press, 1967 .
[13] KOHN (J.J.) et NIRENBERG (L.) . - Degenerate elliptic parabolic equations of second order . - Comm. Pure Appl. Math., Vol. XX, 1967 , p. 797-872. MR 38 #2437 | Zbl 0153.14503 · Zbl 0153.14503 · doi:10.1002/cpa.3160200410
[14] LIONS (J.L.) et MAGENES (E.) . - Problèmes aux limites non homogènes et applications . - Vol. 1, Dunod, Paris, 1968 . Zbl 0165.10801 · Zbl 0165.10801
[15] OLEINIK (O.A.) . - On linear second order equations with non negative characteristic form . - Mat. U.S.S.R. Sbornik, Vol. 69, 1966 , p. 111-140. MR 33 #1603
[16] PEETRE (J.) . - A proof of the hypoellipticity of formally hypoelliptic differential operators . - Comm. Pure Appl. Math. Vol. XIV, 1961 , p. 737-744. MR 26 #1610 | Zbl 0104.07501 · Zbl 0104.07501 · doi:10.1002/cpa.3160140406
[17] PEETRE (J.) . - Another approach to elliptic boundary value problems . - Comm. Pure Appl. Math. Vol. XIV, 1961 , p. 711-731. MR 30 #1301 | Zbl 0104.07303 · Zbl 0104.07303 · doi:10.1002/cpa.3160140404
[18] SHIMAKURA (N.) . - Problèmes aux limites généraux du type elliptique dégénéré . - J. Math. Kyoto Univ., Vol. 9, n^\circ 2, 1969 , p. 275-335. Article | MR 40 #7628 | Zbl 0185.19101 · Zbl 0185.19101 · minidml.mathdoc.fr
[19] SHIMAKURA (N.) . - Une remarque sur la régularité des solutions des problèmes aux limites généraux du type elliptique dégénéré . - Proc. Japan Acad. Vol. 47, n^\circ 3, 1971 . Article | MR 45 #7246 | Zbl 0242.35037 · Zbl 0242.35037 · doi:10.3792/pja/1195520012 · minidml.mathdoc.fr
[20] SHIMAKURA (N.) . - Problème de Dirichlet pour des opérateurs elliptiques dégénérés du 2ème ordre . - Proc. Japan Acad. 1971 . Article | Zbl 0269.35047 · Zbl 0269.35047 · doi:10.3792/pja/1195526391 · minidml.mathdoc.fr
[21] TRIEBEL (H.) . - Erzeugung des nuklearen lokalkonvexen Raumes C\infty (\Omega ) durch einen elliptishen differential operatoren zweiter ordnung . - Math. Ann. 177, 1968 , p. 247-264. MR 37 #4594 | Zbl 0169.15902 · Zbl 0169.15902 · doi:10.1007/BF01350868 · eudml:161721
[22] VISIK (M.I.) et GRUSIN (V.V.) . - Boundary value problems of elliptic equations degenerate on the boundary of a domain . - Math. U.S.S.R. Sbornik, Vol. 9, n^\circ 4, 1969 . MR 41 #2212 | Zbl 0202.11402 · Zbl 0202.11402 · doi:10.1070/SM1969v009n04ABEH002055
[23] ZUILY (C.) . - Etude de la régularité d’une classe d’opérateurs elliptiques dégénérés du 2ème ordre . - Thèse de 3ème cycle, Paris ( 1969 ). MR 39 #6124 · Zbl 0169.13105
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.